Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on modules and radicals


Author: Irvin Roy Hentzel
Journal: Proc. Amer. Math. Soc. 19 (1968), 1385-1386
MSC: Primary 16.30
DOI: https://doi.org/10.1090/S0002-9939-1968-0236214-5
MathSciNet review: 0236214
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] V. A. Andrunakijevic and Ju. M. Rjabuhin, Modules and radicals, Dokl. Akad. Nauk SSSR 156 (1964), 991-994 = Soviet Math. Dokl. 5 (1964), 728-731, MR 0190182 (32:7596)
  • [2] N. J. Divinsky, Rings and radicals, Math. Expositions no. 14, Univ. of Toronto Press, 1965. MR 0197489 (33:5654)
  • [3] A. G. Kurosh, Radicals of rings and algebras, Mat. Sb. N.S. 33 (75) (1953), 13-26. MR 0057236 (15:194g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.30

Retrieve articles in all journals with MSC: 16.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0236214-5
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society